# SDR SWIA2022122066974

- Difficulty date: October 26, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 46,442 hours, 39,326 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON LOWER FWD EDGE HAS 3 SPOTS THAT ARE CHAFED.  (C-CHECK)    BLENDED CHAFING ON LT AILERON LOWER FWD LEADING EDGE SKINS IAW SRM 51-12-00, TWO AREAS FOUND IN LIMITS IAW SRM 57-60-00 AND LOCATION AILS 370 TO 375 FOUND OUT OF LIMITS,  REPLACED WITH NEW SKIN IAW SRM 51-42-06 AND SRM 51-42-21 AND DWG CC670-13000 REV D. COMPLIED WITH CARD 51-900-1003.  MAJOR REPAIR.
